×

zbMATH — the first resource for mathematics

L\({}^ 2\) concentration of blow-up solutions for the nonlinear Schrödinger equation with critical power nonlinearity. (English) Zbl 0722.35047
The authors consider solutions of the nonlinear Schrödinger equation \[ iu_ t+\Delta u=f(u),\quad (\underline x,t)\in {\mathbb{R}}^ n\times [0,T), \] where f has critical growth at infinity, i.e., \(f(z)\sim -| z|^{4/n}z\) as \(z\to \infty\). Assuming that u(t) blows up in the \(H^ 1\) norm, as \(t\to T\), they show that u(t) fails to have a strong \(L^ 2\) limit as \(t\to T\). Further, they show that if the initial data is spherically symmetric, then the origin is a blow-up point, i.e., there exists \(L^ 2\) concentration at the origin.

MSC:
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
35Q55 NLS equations (nonlinear Schrödinger equations)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scT. Cazenave and F. B. Weissler}, The Cauchy problem for the nonlinear Schrödinger equation in H1 preprint.
[2] {\scT. Cazenave and F. B. Weissler}, Some remarks on the nonlinear Schrödinger equation in the critical case, preprint. · Zbl 0694.35170
[3] Ginibre, J; Velo, G, On a class of nonlinear Schrödinger equations. I. the Cauchy problem, J. funct. anal., 32, 1-32, (1979) · Zbl 0396.35028
[4] Ginibre, J; Velo, G, The global Cauchy problem for the nonlinear Schrödinger equation revisited, Ann. inst. H. Poincaré phys. théor., 4, 309-327, (1985) · Zbl 0586.35042
[5] Glassey, R.T, On the blowing-up of solutions to the Cauchy problem for the nonlinear Schrödinger equation, J. math. phys., 18, 1794-1797, (1977) · Zbl 0372.35009
[6] Kato, T, On nonlinear Schrödinger equations, Ann. inst. H. Poincaré phys. théor., 46, 113-129, (1987) · Zbl 0632.35038
[7] {\scB. Lemesurier, G. Papanicolaou, C. Sulem, and P. L. Sulem}, The focusing singularity of the nonlinear Schrödinger equation, preprint. · Zbl 0659.35020
[8] Merle, F, Limit of the solution of a nonlinear Schrödinger equation at the blow-up time, J. funct. anal., 84, 201-214, (1989) · Zbl 0681.35078
[9] {\scH. Nawa and M. Tsutsumi}, On blow-up for the pseudo-conformally invariant nonlinear Schrödinger equation, Funkcial Ekvac., in press. · Zbl 0703.35018
[10] Nirenberg, L, Remarks on strongly elliptic partial differential equations, Comm. pure appl. math., 8, 648-674, (1955)
[11] Strauss, W.A, Everywhere defined wave operators, (), 85-102
[12] {\scM. Tsutsumi}, Nonexistence and instability of solutions of nonlinear Schrödinger equations, unpublished manuscript.
[13] Tsutsumi, Y, L^{2}-solutions for nonlinear Schrödinger equations and nonlinear groups, Funkcial. ekvac., 30, 115-125, (1987) · Zbl 0638.35021
[14] Weinstein, M.I, Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. math. phys., 87, 567-576, (1983) · Zbl 0527.35023
[15] Weinstein, M.I, On the structure and formation of singularities in solutions to the non-linear dispersive evolution equations, Comm. partial differential equations, 11, 545-565, (1986) · Zbl 0596.35022
[16] Zakharov, V.E; Sobolev, V.V; Synackh, V.S, Character of the singularity and stochastic phenomena in self-focusing, Zh. éksper. teoret. fiz., pis’ma red, 14, 390-393, (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.